Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30669
Some Static Isotropic Perfect Fluid Spheres in General Relativity

Authors: SACHIN KUMAR, Y. K. Gupta, J. R. Sharma

Abstract:

In the present article, a new class of solutions of Einstein field equations is investigated for a spherically symmetric space-time when the source of gravitation is a perfect fluid. All the solutions have been derived by making some suitable arrangements in the field equations. The solutions so obtained have been seen to describe Schwarzschild interior solutions. Most of the solutions are subjected to the reality conditions. As far as the authors are aware the solutions are new.

Keywords: General Relativity, Einstein's equations, PerfectFluid, Spherical symmetric

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1332294

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 912

References:


[1] Barrow, J.D., Kunze, K.E.: Phys. Rev. D 56, 741 (1997)
[2] Barrow, J.D., Kunze, K.E.: Phys. Rev. D 57, 2255 (1998)
[3] Baysal, H., Yavuz, I., Camci, U., Yilmaz, I.: Turk. J. Phys. 25, 283 (2001)
[4] Bondi, H.: Mon. Not. R. Astron. Soc. 107, 410 (1947)
[5] Dadhich, N., Tikekar, R., Patel, L.K.: Curr. Sci. 65, 694 (1993)
[6] Kandalkar, S.P., Gawande, S.P.: Astrophys Space Sci. 318, 263-267 (2008)
[7] Kilinc, C.B., Yavuz, I.: Astrophys Space Sci. 238, 239 (2007)
[8] Patel, L.K., Tikekar, R., Dadhich, N.: Pramana - J. Phys. 49, 213 (1993)
[9] Pradhan, A.: Fizika B 16, 205 (2007)
[10] Pradhan, A., Chakraborty, I., Saste, N.N.: Int. J. Mod. Phys. D 10, 741 (2001)
[11] Pradhan, A., Singh, P.K., Jotania, K.: Czech. J. Phys. 56, 641 (2006)
[12] Pradhan, A., Yadav, A.K., Singh, R.P., Singh, V.K.: Astrophys Space Sci. 312, 3 (2007)
[13] Pradhan, A., Jotania, K., Singh, A.: Braz. J. Phys. 38, 167 (2008)
[14] Ruiz, E., Senovilla, J.M.M.: Phys. Rev. D 45, 1995 (1990)
[15] Senovilla, J.M.M.: Phys. Rev. Lett. 64, 2219 (1990)
[16] Senovilla, J.M.M.: Phys. Rev. Lett. 81, 5032 (1998)
[17] Senovilla, J.M.M.: Pramana - J. Phys. 69, 31 (2007)
[18] Tolman, R.C.: Proc. Nat. Acad. Sci. 20, 169 (1934)